このエントリーをはてなブックマークに追加
ID 47197
FullText URL
Author
Moussa, Abdelaziz Aït
Zlaïji, Loubna
Abstract
We are concerned in this work with the asymptotic behavior of an assemblage whose components are a thin inclusion with higher rigidity modulus included into an elastic body. We aim at finding the approximating energy functional of the above structure in a Γ-convergence framework, and making use also of the subadditive theorem and the blow-up method.
Keywords
blow-up
Γ-convergence
subadditive theorem
Published Date
2012-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume54
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
97
End Page
131
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2012 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol54/iss1/8
JaLCDOI